English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Supersymmetric Lorentz-covariant hyperspaces and self-duality equations in dimensions greater than (4 vertical bar 4)

MPS-Authors

Devchand,  C.
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

328665.pdf
(Publisher version), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Devchand, C., & Nuyts, J. (1997). Supersymmetric Lorentz-covariant hyperspaces and self-duality equations in dimensions greater than (4 vertical bar 4). Nuclear Physics B, 503(3), 627-656.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0013-5A6E-8
Abstract
There is no abstract available